# SDR FDEA202305110854

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70601
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO COMPARTMENT DOOR CUT OUT AFT DOOR JAMB STATION 1009,   LONGERON 39 RIGHT TO LONGERON 42 RIGHT EXISTING DOUBLER REPAIR FOUND WITH EDGE   CHAFE.  LOWER FORWARD CARGO COMPARTMENT DOOR CUT OUT AFT DOOR JAMB AT STATION 1002 TO   STATION 1009 LONGERON 39 RIGHT TO LONGERON 42 RIGHT EXISTING DOUBLER REPAIR WITH   CHAFE EDGE REPAIR CARRIED OUT AS PER EA# 1-5330-T0303068, REVISION D, PART 6, TITLE:   FUSELAGE - PLATES & SKINS - FUSLAGE SKIN AT FWD CARGO DOOR CUTOUT AFT JAMB, STA 1002,   L - 39R TO L - 42R - SRM 53-00-15, REPAIR 8. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
